# SDR ABXA010535

- Difficulty date: October 14, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 71,891 hours, 26,216 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EGT AT V1 WENT TO 575 DEGREES AND INCREASED, REDUCE POWER BY 1 KNOB.  DURING INITIAL TAKEOFF ROLL ALL PARAMETERS WERE NORMAL.  NR 4 ENGINE, SAME AS NR 1 ENGINE. FOUND THE NR 1 ENGINE EGT PROBES NR 2 AND NR 6 DAMAGED, FOUND THE NR 4 ENGINE EGT WIRE SHORTED TO GROUND, REPAIRED AS REQUIRED IAW DC-8 MM.
